# SDR REXA96072

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 663
- Engine: Garrtt TPE33110U
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE HAS LOW FUEL PRESSURE ON TAKEOFF.  REMOVED AND REPLACED LEFT ENGINE FUEL PUMP.  (M)
